Mahmoodi, Akram, Najafizadeh, Alireza. (1401). Some Results on Total Outer-Paired Dominating Sets in Graphs. , 8(35), 183-194. doi: 10.30495/jnrm.2022.53688.1913
Akram Mahmoodi; Alireza Najafizadeh. "Some Results on Total Outer-Paired Dominating Sets in Graphs". , 8, 35, 1401, 183-194. doi: 10.30495/jnrm.2022.53688.1913
Mahmoodi, Akram, Najafizadeh, Alireza. (1401). 'Some Results on Total Outer-Paired Dominating Sets in Graphs', , 8(35), pp. 183-194. doi: 10.30495/jnrm.2022.53688.1913
Mahmoodi, Akram, Najafizadeh, Alireza. Some Results on Total Outer-Paired Dominating Sets in Graphs. , 1401; 8(35): 183-194. doi: 10.30495/jnrm.2022.53688.1913


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب